# SDR DALA2022122008252

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,377 hours, 44,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCNY LIGHTS INOP AT ROWS 27D, E, F THROUGH 32D, E, F, RIGHT AFT OVERWING. CORRECTIVE ACTION: R&R EMER. LIGHTS CHARGER AND BATTERY PACK PER B757 AMM 33-51. OPS CHECK GOOD. (9364859)
